Publications

Journal Papers

[J5]

C.O. Aguilar, A.J. Krener, Numerical solutions to the Bellman equation of optimal control, Journal of Optimization Theory and Applications, Vol. 160, No. 2, pp. 527-552, 2014. (journal version)

[J4]

C.O. Aguilar, A.J. Krener, Patchy solution of a Francis-Byrnes-Isidori partial differential equation, International Journal of Robust and Nonlinear Control, Vol. 23, No. 9, pp. 1046-1061, 2013. (journal version)

[J3]

C.O. Aguilar, On the existence and uniqueness of solutions to the output regulation equations for periodic exosystems, Systems and Control Letters, Vol. 61, No. 6, pp. 702-706, 2012. (journal version)

[J2]

C.O. Aguilar, A.D. Lewis, Small-time local controllability for a class of homogeneous systems, SIAM Journal on Control and Optimization, Vol. 50, No. 3, pp. 1502-1517, 2012. (journal version)

[J1]

M. Landry, S.A. Campbell, K. Morris, C.O. Aguilar, Dynamics of an inverted pendulum with delayed feedback control, SIAM Journal on Applied Dynamical Systems, Vol. 4, No. 2, pp. 333-351, 2005. (journal version)

Refereed conference papers

[C7]

A.J. Krener, C.O. Aguilar, Model Predictive Regulation, to appear, 19th IFAC World Congress, 2014.

[C6]

C.O. Aguilar, B. Gharesifard, Necessary conditions for controllability of nonlinear multi-agent control systems, to appear, American Control Conference, 2014.

[C5]

C.O. Aguilar, Local controllability of control-affine systems with quadratic drift and constant control-input vector fields, Proc. 51th IEEE Conf. Decision and Control, 2012, pp. 1877--1882.

[C4]

C.O. Aguilar, A.J. Krener, High-order numerical solutions to Bellman's equation of optimal control, Proc. American Control Conference, 2012, pp. 1832--1837.

[C3]

C.O. Aguilar, A.J. Krener, Power series solutions to the time-varying dynamic programming equations, Proc. 50th IEEE Conf. Decision and Control, 2011, pp. 397--402. (proceedings version )

[C2]

C.O. Aguilar, A.J. Krener, Piecewise smooth solutions to the nonlinear output regulation PDE, Proc. American Control Conference , 2011, pp. 1426-1427.

[C1]

C.O. Aguilar, A.D. Lewis, Jet bundles and algebro-geometric characterisations for controllability of affine systems, Proc. 47th IEEE Conf. Decision and Control, 2008, pp. 1267-1274. (proceedings version )

In Collections and Other

[L1]

A.J. Krener, C.O. Aguilar, T.W. Hunt, Series Solutions of HJB Equations , in Mathematical System Theory--Festschrift in Honor of Uwe Helmke on the Occasion of his Sixtieth Birthday, edited by J. Trumpf and K. Hueper, 2013, pp. 247--260.

Papers submitted/in preparation

[S1]

C.O. Aguilar, B. Gharesifard, A graph-theoretic classification for the controllability of the Laplacian leader-follower dynamics, submitted, 53rd IEEE Conf. Decision and Control, 2014.

[S2]

C.O. Aguilar, Computing center manifolds of isochronously forced ODEs, in preparation.